Jump to content

UPDATE.....2/17/08


[gs...]

Recommended Posts

Hi group...It's ur old buddy jeff here...Well I've now been off for 2 weeks after taking clonazepam for 2 years! I'm still light headed, sensitive to light and noise but I can only hope and pray that the side affects go away...That's my biggest worry right now.  Oh my muscles are sore and my throat hurts but this only comes and goes.  As I said before though I can only hope and pray that they go away.  It's been very hard!  Probably the hardest thing I've ever done, and there has been several times that I've wanted to give up and pop another pill but I'm now scared to even take another one.  Weird huh?  Anyways I will have to admit that I am starting to feel better.  I am eating more and gaining weight back.  My Mom and Dad have commented on how wonderful it is to see a smile returning to my face and hear my laughter.  I've got to say that I am about 55% better than when I started.  So I want everyone who is just coming off clonazepam to know that it is very, very hard at first but it does get better.  I myself still suffer from things but it is getting better.  I will keep all of you in my prayers and ask that you remember me in yours.  Keep up the good fight and good luck. 

 

Buddy

 

0.5 mg X 3/day for one year;

0.5 mg once a day for one year;

then reduced every third day by 0.125 mg taking 31 days total to stop

clonazepam free for 14 days!!!!!!!

 

 

Link to comment
Share on other sites

:yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee: :yippee:

 

i am SOOOOOO HAPPY FOR YOU :-*

 

a link for you

Link to comment
Share on other sites

You're doing really well. You may feel awful but you're getting better and as you said, you can already tell a difference. Just hang in there and keep on trucking!

 

rufus

Link to comment
Share on other sites

gstamp you postings on this post benzo journey are very very valuable - and i can tell you these were all post benzo things i walked through myself - you have a great attitude - don' t reinstate - cause no lie it just keeps getting better - just don't get sucked into a sink hole - just check the scenery as you pass through these lingering post benzo things.

 

we repair - takes some time- but isn't it great to be done with a taper - done with the hard core withdrawals.

 

i had a lot of eye issues - i bought some genteal eye drops cause they did not have preservatives in them - lets see i had serious dry eye - pink eye runny icky eyes immediately post benzo for maybe a month - maybe a little more - it passes - it goes away - just keep them moist with additive free eye drops.

 

you are doing great - may not win a clear eye contest - but believe me you are doing great. ;)

 

thank you so much for checking in - please continue to keep us posted.

Link to comment
Share on other sites

×
×
  • Create New...